What am I doing wrong???

Since I talked to the doctor and was prescribed Lotrimin for Aidan’s rash/blisters, I’ve used nothing but that. Here’s how it goes.

Aidan poops everytime he eats. Sometimes he poops every hour. It’s a mustardy color, usually and has the chunks in it (from the formula). He used to poop only once a day. Since he got his shots, it has increased. It’s mostly real watery like, kind of like snot I guess.

As soon as he poops, I change him (it’s unbelievable how many diapers we’ve gone through this week). I will use a wet paper towel (Viva, the really soft ones) to very lightly wipe off the chunks of poops on his butt.

Then I will use my hands to clean him. First I’ll dip into some soapy water and clean, then dip into plain water to rinse. All of this is done very gently with my hands.

I messed up – I believe – when he started getting better, by trying to transition him with using wet paper towels to clean him versus using the bowls of water and my hands.

His rash has gotten worse; well, back to the way it was before. I’ve been airdrying his butt for the past two days, with using the bowls to clean him. Instead of using the Lotrimin, I decided today to start using A&D ointment. I’m very liberal with it.

His rash looks like this: it’s mostly around his crack…the redness, like a sunburn.  In the center parts of the red areas are what look like burns/blisters that are not raised. They look like they’re trying to heal with the medicine our bodies make to create scabs.  Airdrying for an hour doesn’t seem to be enough time. The redness is up to the bottom of his sac.

What else can I do, or what Am I doing wrong?? He’s had this fucking problem for going on 2 weeks and I feel so helpless and hopeless at this point.  And I feel horrible when he screams bloody murder at times when I’m cleaning it.

Advertisements

10 thoughts on “What am I doing wrong???

  1. I do not think you are doing anything wrong. There is a cream out there called Resinol that works the best for this type of problem. My sister orders it off the internet for me, you cannot purchase it in stores. It has worked wonders for my youngest son who gets bad diaper rash when he has been on anti-biotics. I will get back w/you and let you know where she gets it from. Unfortunately you will have to wait until it clears up for him to have some releif. I will be in touch w/you somehow either myspace or on here. Okay! Hang in there!

  2. That’s what I was thinking, but would he still be showing an allergic reaction to the shots after 24 days? I’ve only had one allergic reaction in my life and it went away in less than 24 hours.

    There was one shot that he got that they warned could make him sick. I will call them and see if there’s anything they can give internally to possibly help with this.

    In the meantime I’ll continue with my routine.

  3. The cream that Dr. Darke Rx’ed Zella is called Nystatin Cream. It works instantly (like within hours). I wonder if you should ask your ped about that cream.
    Do you think Aidan could be allergic to his formula? Maybe the type like Soy or whatever? try switching him to the other type that you aren’t using perhaps? Feeding Zella tomato sauce foods causes her bunkie to break out in diaper rash. Fun!

  4. Poor little guy! You are doing nothing wrong…but obviously something is awry! What does the doctor say, have you taken him back to show the doc? Sounds like he definitely has had some kind of reaction to something! Doesn’t sound like just a diaper rash. When I first started supplementing Lydia, she had an allergic reaction to the regular Similac, which is made with cows milk. She pooped A LOT, and was getting a red hiney, so her doctor switched her to soy and no more problems. It makes me hurt to think about what little Aiden must be going through. I would take him back to the doctor and say FIX HIM!!!

  5. He has been on the same formula since the day he was born. (Nestle Good Start Supreme DHA & ARA) I never figured it would be that because of that reason, but maybe I should switch just to give it a try.

    I will ask about the Nystantin. I’ve heard about it from several people.

    I emailed the doc last night and am thinking about sendind pics along with it. I haven’t heard from him yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s